# SDR ASAA2017042420525

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 37,078 hours, 11,066 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMB THROUGH 10,000 FEET,  CABIN ALTITUDE WARNING LIGHT AND HORN SOUNDED.  PRESSURE CONTROLLER HAD SHIFTED TO MANUAL.  MAINTAINED 10,000 FEET AND RAN PRESSURIZATION IN MANUAL IAW QRH. ACFT GROUNDED. PERFORMED FIM TASK 21-31-00-810-801, PARA. A-E (9) (W). NO ACTIVE FAULTS NOTED AT THIS TIME. OPS CHECKED NORMAL IAW FIM TASK. CHECKED OUTFLOW VALVE FOR OPERATION & OBSTRUCTIONS, CHECKED GOOD. SYSTEM GROUND TEST PASSED, NO FAULTS AT THIS TIME.
